# SDR FDEA201204031234

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813872201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4R AT FR 42 6 IN. HAS 2 SQ. IN OF CORROSION INSIDE SCALLOP AREA. AFTER REMOVAL OF LEVEL 1 CORROSION INSIDE SCALLOP AREA ON SEAT TRACK 4R, FR 42 6IN IAW SRM 51-74-10, PG 205, FOUND AREA TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  R & R SEAT TRACK 4R Y-1456 BETWEEN FR40 TO FR 45 IAW SRM 51-40-21 PARA 6 AND 7.
